# SDR DALA2020101203344

- Difficulty date: October 9, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 115
- Aircraft time: 12,731 hours, 1,251 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Condition: Malfunctioned
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARM STATUS INOPERABLE, SHOWS DISARMED.  CABIN READY STATUS INOPERABLE, INTERIOR.  CORRECTIVE ACTION: RESET CIDS, PER A350 AMM 44-11 ALL INDICATIONS NORMAL.
